1. I've had allergic reactions to inhalation of dust/smoke/other particulate matter for many years but I don't have asthmatic conditions.
2. 2 months ago, I consulted a general practitioner and he put me on a course of Montelukast Sodium tablet and LeZyncet-D (http://www.drugsupdate.com/brand/generic/Cetirizine%20Hydrochloride/21238) but since I felt no change after 3 weeks, I decided to see what dropping it for a week would do.
3. A month ago, I had a particularly bad attack from inhaling some smoke and due to my final exams coming up I panicked and ate about 15 nos. of Vit C supplement chewable tablets (these: http://www.mims.com/India/drug/info/LIMCEE/LIMCEE%20chewable%20tab ) in one day and then some the next along with one tablet of Allegra (fexofenadine hydrochloride) 120 mg and the Montelukast Sodium tablet (1 quantity) and sure enough this time it took like a day and a half for me to be back to normalish.
3. 1 week after this incident, I experienced very annoying and persistent itchiness, all in the frontal main torso and pelvic region (but without any signs of reddishness, no rashes and no acute OR chronic urticarea) but again due to me needing to concentrate on studying for my finals, I took Allegra120mg for a couple days and decided to take a blood test + stool test. My blood report came back normal as did my stool test except my IgE levels were shown elevated to 1832 IU/ml which I believe is way in excess.
Now, I have said itch problem everyday and it persists till I take the Allegra120mg but additionally, when I DO take the med, for like half an hour, the itch shifts from my torso and pelvis to my palms for half an hour before subsiding. The general practitioner I'd consulted earlier told me that this elevation of IgE has nothing to do with allergy because my Eosinophils count is1% which is within normal. I'd like some second opinions please, thank you very much!
Ordinarily elevated levels of serum IgE are accompanied by elevated numbers of blood eosinophiles, but not always and the eosinophile response may vary widely. The serum IgE level is definitely elevated in your case and the cause of that and, presumably, the cause of your itchiness, determined by further testing. Should your doctor opt to not conduct such an investigation, you should consider consultation with a Board Certified Allergist to determine the root cause and be provided with optimum therapy. The elevation of IgE should not be dismissed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.